Journal of the Mathematical Society of Japan

Minimum index for subfactors and entropy. II

Fumio HIAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 2 (1991), 347-379.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108219

Digital Object Identifier
doi:10.2969/jmsj/04320347

Mathematical Reviews number (MathSciNet)
MR1096438

Zentralblatt MATH identifier
0746.46051

Subjects
Primary: 46L37: Subfactors and their classification
Secondary: 46L50

Citation

HIAI, Fumio. Minimum index for subfactors and entropy. II. J. Math. Soc. Japan 43 (1991), no. 2, 347--379. doi:10.2969/jmsj/04320347. https://projecteuclid.org/euclid.jmsj/1227108219


Export citation